On the length of some curves in the unit sphere
Annales Polonici Mathematici, Tome 27 (1972) no. 3, pp. 313-315
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_27_3_313_315,
author = {L. M. Kelly and J. Zaks},
title = {On the length of some curves in the unit sphere},
journal = {Annales Polonici Mathematici},
pages = {313--315},
year = {1972},
volume = {27},
number = {3},
doi = {10.4064/ap-27-3-313-315},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-27-3-313-315/}
}
TY - JOUR AU - L. M. Kelly AU - J. Zaks TI - On the length of some curves in the unit sphere JO - Annales Polonici Mathematici PY - 1972 SP - 313 EP - 315 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-27-3-313-315/ DO - 10.4064/ap-27-3-313-315 LA - en ID - 10_4064_ap_27_3_313_315 ER -
L. M. Kelly; J. Zaks. On the length of some curves in the unit sphere. Annales Polonici Mathematici, Tome 27 (1972) no. 3, pp. 313-315. doi: 10.4064/ap-27-3-313-315
Cité par Sources :